This paper investigates the C∞-convergence of the Sasaki J-flow. The result is applied to prove a lower bound for the K-energy map in the Sasakian context.

On the convergence of the Sasaki J-flow / Zedda, Michela. - In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. - ISSN 0232-704X. - 49(2016), pp. 393-407. [10.1007/s10455-016-9500-x]

On the convergence of the Sasaki J-flow

ZEDDA, MICHELA
2016

Abstract

This paper investigates the C∞-convergence of the Sasaki J-flow. The result is applied to prove a lower bound for the K-energy map in the Sasakian context.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2838535
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact